Corrigendum to: Operator monotone functions and Löwner functions of several variables

Abstract

We fix a gap in the proof of Theorem 7.24 in Ann. of Math. 176 (2012), 1783–1826.

  • [amy12c] Go to document J. Agler, J. E. McCarthy, and N. J. Young, "Operator monotone functions and Löwner functions of ʊʊʊʊʊʊʳeveral variables," Ann. of Math., vol. 176, pp. 1784-1826, 2012.
    @article{amy12c, MRKEY={2979860},
      AUTHOR={Agler, Jim and McCarthy, John E. and Young, N. J.},
      TITLE={Operator monotone functions and {L}öwner functions of several variables},
      JOURNAL={Ann. of Math.},
      VOLUME={176},
      YEAR={2012},
      PAGES={1784--1826},
      ISSN={0003-486X},
      CODEN={ANMAAH},
      MRCLASS={47B15 (47A13 47A60)},
      MRNUMBER={2979860},
      MRREVIEWER={Wac{\l}aw Szyma{ń}ski},
      ZBLNUMBER={1268.47025},
      DOI={10.4007/annals.2012.176.3.7},
     }
  • [duf56] R. J. Duffin, "Infinite programs," in Linear Inequalities and Related Systems, Princeton, N.J.: Princeton Univ. Press, 1956, vol. 38, pp. 157-170.
    @incollection{duf56, MRKEY={0087573},
      AUTHOR={Duffin, R. J.},
      TITLE={Infinite programs},
      BOOKTITLE={Linear Inequalities and Related Systems},
      SERIES={Ann. of Math. Stud.},
      VOLUME={38},
      PAGES={157--170},
      PUBLISHER={Princeton Univ. Press},
      ADDRESS={Princeton, N.J.},
      YEAR={1956},
      MRCLASS={90.0X},
      MRNUMBER={0087573},
      MRREVIEWER={T. S. Motzkin},
      ZBLNUMBER={0072.37603},
     }

Authors

Jim Agler

Department of Mathematics, University of California San Diego, La Jolla, CA 92093-0112

John E. McCarthy

Mathematics Department, Washington University, St. Louis, MO 63130

Nicholas J. Young

School of Mathematics, Leeds University, Leeds LS2 9JT, United Kingdom